MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ ALLERGY SYRINGE WITH NEEDLE, TRAY

BD MEDICAL - DIABETES CARE BD¿ ALLERGY SYRINGE WITH NEEDLE, TRAY
Catalog Number 305536
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the label of a bd allergy tray precisionglide¿ attached needle without safety was incorrect, and stated ¿treatment¿ instead of ¿testing¿ on the label.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: customer returned a photo of a tray of 1/2ml, 10mm, 27g allergy syringes from lot # 7072704.Customer states that the label had "treatment" crossed out and "testing" was written.The photo was examined and the tray cover exhibited ¿treatment¿ printed on it.Refer to capa (b)(4) and situation analysis (b)(4).Based on the samples / photo(s) received the investigation concluded: confirmed: bd was able to duplicate or confirm the customer¿s indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Based on the above, no additional investigation is required at this time.Investigation conclusion: refer to capa (b)(4) and situation analysis (b)(4).

Brand Name
BD¿ ALLERGY SYRINGE WITH NEEDLE, TRAY
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7180516
Report Number1920898-2017-00430
Device Sequence Number1177068
Product Code FMF
UDI-Device Identifier30382903055365
UDI-Public30382903055365
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2022
Device Catalogue Number305536
Device Lot Number7072704
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer12/18/2017
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;